# SDR UPS98227587

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01-3D) ON STRINGER BS 1016 WL 150 RBL 28.  STRINGER REPAIRED BS 1006 TO BS 1016 PER 727 SRM 53-10-3 AND 51-30-2.
